Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On some compatible functions on the set of 3-adic integers

Tom 155 / 2019

Nacima Memić Colloquium Mathematicum 155 (2019), 197-214 MSC: Primary 11S82; Secondary 37A05. DOI: 10.4064/cm7218-2-2018 Opublikowany online: 21 November 2018

Streszczenie

We give sufficient conditions for ergodicity of perturbed monomials on 3-adic spheres around the unity. We use a new characterization of transitive compatible functions on compact subsets of 3-adic integers.

Autorzy

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek